MAUDE Adverse Event Report: BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM (100 COUNT)

BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM (100 COUNT)
Model Number 328203
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that 2 pen needles clogged during injection.Informed caller of proper placement of non patient end needles.And to complete a flow check with all injections.
 
Additional Manufacturer Narrative
H3 other text : sample is not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.Corrected data: b4: date of the initial medwatch report submission was december 14, 2023.

Brand Name
BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM (100 COUNT)
Common Device Name
BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM (100 COUNT)
Manufacturer (Section D)
BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
1 becton drive
franklin lakes, NJ 07417
Manufacturer Contact
avital merl
300 kimball dr
parsippany, NJ 07054
MDR Report Key18324290
Report Number9616656-2023-05001
Device Sequence Number7391442
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public00382903282036
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328203
Device Lot Number2263456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown